# SDR QMLA2014011314003

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 3,381 hours, 15,482 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 2269
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACFT RETURN FROM REVENUE FLIGHT & DURING PM SHIFT CHANGE PILOT FOUND 2 INCH, 45 DGREE ANGLE CRACK ON UPPER AFT PROFILE AREA 6 INCHES OUT FROM ROOT END & 2' FWD OF TE OF THE GREEN MAIN ROTOR BLADE.  REPLACED THIS MRB & RETURNED THE ACFT TO SERVICE.
